# SDR EIA2003123

- Difficulty date: October 3, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 21,398 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GEAR WHEEL WELL STATION 1241, LBL 88 (APPROX), BELOW LOWER CANTED FRAME HAS EXFOLIATED CORROSION ON TANK SKIN.  REPAIR IAW ECRA NR 482-57-170-2.
